| Catalog Number |
DWJ718 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "yesterday, the surgeon performed a revision for pt f g.The glenoid had become unstable and the entire perform+ construct (baseplate+post+peripheral screws+glenosphere) came out and rotated down.He removed the tray and liner from the humeral components, and due to the stem being well fixed, placed a cobolt-chrome head on instead making it a hemi construct.".
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.